# SDR SRAA970906

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22477
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562B
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK IN NRT, BULK CARGO 'A' SMOKE DETECTOR INOP, BULK CARGO 'B' SMOKE DETECTOR INOP.  RIGHT HAND UPPER DECK DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED SMOKE DETECTOR 'A' AND AMPLIFIER IAW 26-00-00, ALL OPS CHECKED GOOD.  TRANSFERRED SMOKE DETECTOR 'B' TO DMI NR 63367 MEL 26-10.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK IAW 25-00-00, ALL OPS CHECKED GOOD.
